# SDR UPS07M50910

- Difficulty date: September 25, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1761-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO INTERCOSTAL AT LT 42, LT 43 STA 1761 - 1781 FOUND CRACKED.  CTR CARGO STA 1761-1781 LONGERON 42-43 LT CRACKED INTERCOSTAL REMOVED.  INTERCOSTAL FABRICATED FROM MAT'L 7075-0 CONDITION AS PER DWG AC A7049.  INTERCOSTAL HEAT TREATED PER DPS 7.00-1 & HARDNESS VALUES HRB 86.9 AS PER DPS 1.05-3.  INTERCOSTAL HOLES PICKED UP, REPROTECTED & PAINTED.  INTERCOSTAL INSTALLED AT CTR CARGO STA 1761 - 1781 LT 42-43.
